Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7702
Title: The degree of smooth non-arithmetically Cohen-Macaulay threefolds in P5
Author: Miró-Roig, Rosa M. (Rosa Maria)
Keywords: Varietats algebraiques
Superfícies algebraiques
Surfaces and higher-dimensional varieties
Surfaces
Issue Date: 1990
Publisher: American Mathematical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR http://www.jstor.org/stable/2048071
It is part of: Proceedings of the American Mathematical Society, 1990, vol. 110, núm. 2, p 311-313.
URI: http://hdl.handle.net/2445/7702
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
83244.pdf294.57 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.